Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss dieting information)

Results 1 to 13 of 13
  1. #1
    Junior Bodybuilder Samurai's Avatar
    Join Date
    Dec 2003
    Posts
    153
    Rep Power
    11
    Problem! it burns when I take a dump and a get a little blood in my ass?
    I have a big problem and need help. I eat six hamburger patties a day and I was wondering if that could be the cause of my loose acid burning bloody stools.

  2. #2
    Well-Informed truck's Avatar
    Join Date
    Apr 2003
    Posts
    383
    Rep Power
    12
    is your shit black our is it blood?

    If its just blood, you probably have hemroids buddy! Its no big deal. Probably from squats or heavy lifting.

  3. #3
    Junior Bodybuilder Vigilance's Avatar
    Join Date
    Nov 2003
    Posts
    236
    Rep Power
    11
    sounds like hemroids.

    Or too much anal....

  4. #4
    Junior Bodybuilder FunnyMonkey's Avatar
    Join Date
    Dec 2003
    Location
    South East
    Posts
    364
    Rep Power
    11
    could be a fischer. I had one my freshman year it bled like a mo fo scared the piss out of me. Eat more fiber

  5. #5
    Pro Bodybuilder
    Join Date
    Sep 2003
    Posts
    1,625
    Rep Power
    11
    LMAO@anal

  6. #6
    Junior Bodybuilder Samurai's Avatar
    Join Date
    Dec 2003
    Posts
    153
    Rep Power
    11
    I had some so called pink thais(without the snake) at 50mg a day I took for about 3 weeks, however because I did not feel lower back pump or the head ache and the other sides I threw them away. I am also lactose intolarant, I doubt that has anything to do with it, since I don't really have milk products that often, besides the protien shake with lactade ensyme tabs. or It might be that because hamburger meat is processed. Damn it I hope my liver is not fucked up or something.

  7. #7
    Junior Bodybuilder FunnyMonkey's Avatar
    Join Date
    Dec 2003
    Location
    South East
    Posts
    364
    Rep Power
    11
    nah dude you either have roids or you have went so long without proper fiber that you literally chaffed your colon and now it is bleeding sort ah like you rubbed strawberries on your colon with hard shit. GO to a doctor. You dont want it to get worse trust me.

  8. #8
    Junior Bodybuilder Samurai's Avatar
    Join Date
    Dec 2003
    Posts
    153
    Rep Power
    11
    Ok I just thought I would add that there isn't blood in the stools but a get a little pink blood when I wipe my ass and if fuckin burns when I take a dump and the stools are very small and thin and seperated.

    another thing to add is that I didn't eat carbs with my hamburgers (besides the hamburger buns), nor any vegitables. I was just concentrating on getting that 300 grams of protein and sufficient calories in my 6 meals, but left out the carbs and vegetables.
    Last edited by Samurai; 04-17-2004 at 02:21 AM.

  9. #9
    Junior Bodybuilder FunnyMonkey's Avatar
    Join Date
    Dec 2003
    Location
    South East
    Posts
    364
    Rep Power
    11
    yeah you need fiber

  10. #10
    Community Veteran Mudge's Avatar
    Join Date
    Jan 2003
    Posts
    10,496
    Rep Power
    16
    Are you on orals, accutane by chance?
    He who overcomes others has force; He who overcomes himself is strong. Lao-tzu

  11. #11
    Novice
    Join Date
    Apr 2004
    Location
    phoenix
    Posts
    78
    Rep Power
    11
    you should take some fiber supplement in the morning or eat more veggies. hemorrhoids will eventually go away but not without a diet change or that lovely medication applicator. pink blood when you wipe means the source is close to your balloon knot so dont worry about anything deeper. belive me if your bleeding deep inside your body youll know it. you will want to puke every time you go from the smell. sorry for being so graphic just trying to pout your mind at ease

  12. #12
    Rookie
    Join Date
    Nov 2003
    Location
    Northeast
    Posts
    24
    Rep Power
    11
    One other point not mentioned: If you are juicing, that can and does sometimes raise blood pressure, making hemorrhoids bigger or even start to bleed. Get it checked out asap, but you can help yourself out quite a bit with Anusol ointment (any pharmacy will have it)... make sure it contains cortisone...

  13. #13
    Junior Bodybuilder
    Join Date
    Jan 2004
    Posts
    214
    Rep Power
    11
    you can also bleedbeacue when you take a shit and you strain too much you can pop one of your blood vessels on your anas thus making it bleed a little but because next time you go to take a shit it wasnt enough time for it to heal it bleeds again. it takes a while for it to heal but it does... you may have strained and not even noticed it.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







mr supps





3Js Nutrition Network



mr supps